# SDR 96ZZZX1405

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20453
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - DURING SCHEDULED MAINTENANCE CHECK, VISUAL INSPECTION FOUND .625 INCH CRACK IN OUTER SKIN AT FS 271, STR 16L.  INSTALLED EXTERNAL REPAIR PER SRM 53-30-3.  (X)
